Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4821
Title: The spectrum of the Hopf fibration
Authors: Tsagas, Gr.
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gr. Tsagas, “The spectrum of the Hopf fibration ”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 28-35.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: 
Sia (M,B,F,G) un fibrato, dove M è lo spazio totale, B la base, F la fibra e G il gruppo di struttura; tutti questi siano varietà compatte. Siano g,h,k le metriche Riemanniane su M, B ed F rispettivamente. Uno dei problemi relativi allo spettro è determinare la relazione tra Sp( M, g) e Sp(B, h). Lo scopo di questo lavoro è di risolvere questo problema per la fibrazione di Hopf.

Let ( M, B, F, G) be a fibre bundle, where M is the total space, B the base, F the fibre and G the structure group, which all of them are compact manifolds. Let g, h and k be the Riemannian metrics on M, B and F respectively. One of the problems of the spectrum is to determine the relation between Sp( M,g) and Sp(B, h). The aim of this paper to solve this problem for the Hopf fibration.
Type: Article
URI: http://hdl.handle.net/10077/4821
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat
TsagasRendMat22.pdf397.78 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

814
Last Week
10
Last month
2
checked on Oct 23, 2020

Download(s) 20

352
checked on Oct 23, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.